MAUDE Adverse Event Report: MORTARA INSTRUMENT CONTRACT EQ MM-HSCRIBE-DICOM MIDDLEWARE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM

MORTARA INSTRUMENT CONTRACT EQ MM-HSCRIBE-DICOM MIDDLEWARE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Model Number MM-HSCRIBE-DICOM
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the technician was unable to find any malfunction with the device.The cause of the reported issue was determined to be use error where the customer chose the wrong patient from the work-list.The system correctly presented a list of patients, and it appears the user selected the wrong patient from that list.The hscribe system is indicated for use in a clinical setting, by qualified medical professionals only, for patients requiring ambulatory (holter) monitoring of 24-48 hours.Such monitoring is most frequently used for the purpose of prospective and retrospective cardiac data and arrhythmia analysis.The analysis software package includes, among others, detection and reporting features appropriate to the indications below: evaluation of adult patients with symptoms related to rhythm disturbances or symptoms suggesting arrhythmia.Evaluation of adult patients for st segment changes.Evaluation of adult patients with pacemakers.Reporting of time domain heart rate variability.Evaluation of infant patients limited to qrs detection only.The baxter service thoroughly inspected the device and was unable to duplicate the reported issue.The device functioned as designed.However, if the reported event of an incorrect patient information record were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
The customer reported that they had a patient appearing twice in hscribe with exactly the same name, nhs number, date of birth, and setup timestamp (same day, hour, minute, and second).However, when opening each record, the ecg traces were completely different and clearly correspond to two different patients.There was no adverse event reported.

Brand Name
CONTRACT EQ MM-HSCRIBE-DICOM MIDDLEWARE
Common Device Name
ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
mauricio
1069 state route 46 east
batesville, IN 47006
MDR Report Key24338651
Report Number2183461-2026-00001
Device Sequence Number9781648
Product Code MLO
UDI-Device Identifier00732094281330
UDI-Public(01)00732094281330
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMM-HSCRIBE-DICOM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown